Cough & Cold HBP Antihistamine Cough & Cold Suppressant Tablets for People with High Blood Pressure, 16-Count Boxes (Pack of 6) *Compare to the same active ingredients found in Coricidin® HBP & Save*

Cough & Cold HBP Antihistamine Cough & Cold

  • ASIN: B00QKSQ6AO

Benadryl Antihistamine Allergy Medicine & Cold Relief, Dye-Free LIQUI-GELS Tablets, Liquid Gels, 24 Count - Pack of 3

Benadryl Antihistamine Allergy Medicine & Cold Relief, Dye-Free

  • Brand: Benadryl
  • ASIN: B077CTC7ML

Puriya Natural Chest and Nasal Decongestant. Effective Sore Throat, Cough, Migraine, Headache, Allergy, Asthma, Mucus Relief. Safer Than Cough Syrup or Drop Suppressant. Perfect for Cold and Flu

Puriya Natural Chest and Nasal Decongestant. Effective Sore

Advanced Natural Congestion Relief Formula with Potent and Pure Ingredients that Delivers Proven Results.Is Puriya Breathe-Ease Balm for Me?Puriya’s Breathe-Ease Balm is formulated to deeply penetrates respiratory systems, clears airways, thins mucus and reduces sinus pressure. If you are experiencing chest and nasal congestion, sore throat, dry cough or stuffy nose caused by upper respiratory and sinus infections you must try this product for instant relief. How is Puriya’s Breathe-Ease Balm Different?Puriya’s Breathe-Ease Balm’s outstanding effectiveness is achieved through a formula that has taken years to fine tune.  The results are quick and consistent without any of the side effects commonly experienced when using OTC (over the counter) products or prescribed drugs. Why Choose Puriya Breathe-Ease Balm?Puriya’s Breathe-Ease Balm is formulated with pure natural essential oils that have proven potent anti fungal and antimicrobial properties to help combat health conditions naturally.  Not all ingredients are created equally.  We source globally to bring you the purest ingredients which in turn deliver maximum results.  What Puriya Breathe East-Balm is Not?This product contains no Paraben, preservatives, petroleum, alcohol or artificial fragrances.  Puriya Brea...

  • Brand: Puriya
  • ASIN: B017C00RQC
  • UPC: 661291840500

Genexa Allergy-D | Certified Organic & Non-GMO, Physician Formulated, Homeopathic | Multi-Symptom Allergy Relief Medicine | 60 Tablets

Genexa Allergy-D | Certified Organic & Non-GMO, Physician

Allergy-D is a multi-symptom homeopathic allergy medicine that helps relieve allergy symptoms due to seasonal allergies, including sneezing, runny nose, irritated eyes, congestion and mucus, and cough and sore throat. Physician formulated and non-drowsy, Allergy-D is free of artificial dyes, flavors, preservatives and common allergens like gluten and lactose. USDA Certified Organic, Non-GMO Project Verified, Certified Gluten-Free and Certified Vegan.

  • Color: Green, Blue
  • Brand: Genexa
  • ASIN: B01FCG3SHI
  • UPC: 857630006052

Coricidin Hbp Cough and Cold Tablets, 48 Count

Coricidin Hbp Cough and Cold Tablets, 48

Relieves cough and runny nose For people with high blood pressure decongestant-free.

  • Brand: Coricidin Hbp
  • ASIN: B00HSYTM46
  • UPC: 309045817445

Coricidin Hbp Antihistamine Cough & Cold Suppressant Tablets, 16 Count

Coricidin Hbp Antihistamine Cough & Cold Suppressant Tablets,

Cough Suppressant, Antihistamine. Relieves: Cough; Runny nose; Sneezing. Decongestant-free. Cold relief for people with high blood pressure. Made in Canada.

  • Brand: Coricidin Hbp
  • ASIN: B01IKJ0TNU
  • UPC: 715785382608

Benadryl Liqui-Gels Antihistamine Allergy Medicine & Cold Relief, Dye Free, 24 ct

Benadryl Liqui-Gels Antihistamine Allergy Medicine & Cold Relief,

Benadryl Allergy Dye-Free Liqui-Gels temporarily relieve the symptoms associated with both upper respiratory allergies and the common cold. Each of these liquid gels contains an antihistamine, diphenhydramine HCl 25 milligrams, to temporarily treat allergy symptoms of sneezing; runny nose; itchy nose or throat; and itchy, watery eyes; and the cold symptoms of sneezing and runny nose. This allergy medicine has a dye-free formula and the Benadryl liquid capsules are intended for adults and children ages six and up.

  • Brand: Benadryl
  • ASIN: B0014CX4YW
  • UPC: 312547170215

ValuMeds 24-Hour Allergy Medicine (100-Count) Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Kids, Adults (Compare to Allegra Tablets)

ValuMeds 24-Hour Allergy Medicine (100-Count) Fexofenadine HCl Tablets

Keep clear eyes, reduce sneezing, and relief allergy symptoms with ValuMeds allergy relief medicine with 180mg of Fexofenadine HCl. When you suffer from dry, itchy eyes, a scratch throat, sneezing fits, or a runny nose, you understand how tough it can be to enjoy the day when allergies hold you back. That's why we created ValuMeds Allergy Medicine formulated with extra-strength Fexofenadine. Packed with 180mg of advanced allergy protection with Fexofenadine HCl, our formula can help you take back your clarity and breathe a little easier with non-drowsy, 24-hour protection you can rely on. Product Details: ValuMeds Allergy Medicine Fexofenadine HCl (180 mg) Provides 24-Hour Relief Non-Drowsy Volume: 100 Tablets Safe for Kids and Adults Safety Note: Please adhere to all safety warnings provided. Always consult your doctor prior to using any medicines. Click 'Add to Cart' now to get this advanced allergy medicine to enjoy clearer eyes and relieve hay fever and allergies today!

  • Brand: ValuMeds
  • ASIN: B07K1J1WJ3
  • UPC: 040232689246

Children's Dimetapp Cold & Allergy Grape Flavor, Nasal Decongestant & Antihistamine, Alcohol-Free, Ages 6+, 8 Fl Oz, Pack of 1

Children's Dimetapp Cold & Allergy Grape Flavor, Nasal

As the #1 pharmacist recommended brand for children’s cold and cough combinations, moms trust Dimetapp. Children’s Dimetapp Cold & Allergy liquid medicine tackles your child’s bothersome cold and allergy symptoms. Dimetapp Cold & Allergy for kids is formulated with two multi cold-fighting ingredients: a nasal decongestant (Phenylephrine HCI) and an antihistamine (Brompheniramine maleate). The nasal decongestant works to temporarily restore freer breathing through the nose. The antihistamine in this liquid allergy medicine is tough on common upper respiratory symptoms like runny nose, sneezing and itchy, water eyes. Dimetapp Children’s Cold & Allergy is alcohol-free, has a great grape flavor, which most children prefer to other flavors, and is suitable for children age six years and older. A dosage cup is provided in this packaging ­– review all labeled directions and warnings prior to administering to children.

  • Brand: Dimetapp
  • ASIN: B0028AD6UG
  • UPC: 300312235191

Zyrtec Allergy Relief (10 mg), 70 Tablets

Zyrtec Allergy Relief (10 mg), 70

  • Brand: Zyrtec
  • ASIN: B004AI7G3W
Similar Antihistamine Cold Medicine Results
Antihistamine Cold Medicine Video Results

Is It a Cold or Allergies?

Antihistamine Cold Medicine

When your child comes down with a runny nose and a sore throat, it can be difficult to determine if it’s a cold or allergies. If you are unsure, how do you control the symptoms? Dr. Katherine Rivera discusses how parents can help relieve some of their child’s worst symptoms. Subscribe to our You...

  • Likes: 39
  • View count: 10857
  • Dislikes: 10
  • Comments:
Tags: St. Louis Children's Hospital,MomDocs,cold or allergies,allergies vs cold,how to tell the differe...

Acupressure for Allergy Relief

Antihistamine Cold Medicine

Jamie Starkey, LAc, of Cleveland Clinic discusses how accupressure can be used to relieve the pressure in your sinuses caused by allergies. ➨ Visit Cleveland Clinic: http://bit.ly/XlxDfr ➨ Visit Health Hub from Cleveland Clinic: http://bit.ly/VBQ3nW ➨ Subscribe to our YouTube Channel: http://bi...

  • Likes: 247
  • View count: 118387
  • Dislikes: 14
  • Comments:
Tags:

Antihistamines and severe allergic reactions - Choosing Wisely

Antihistamine Cold Medicine

Click here to find out more about drug allergies: https://www.aaaai.org/conditions-and-treatments/allergies/drug-allergy.aspx.

  • Likes: 34
  • View count: 6419
  • Dislikes: 3
  • Comments:
Tags: Allergy (Disease Or Medical Condition),Antihistamines,severe allergic reactions,Choosing Wisely,A...

how to treat sinus problems, sinus pain or pressure, cold symptoms, and allergies!

Antihistamine Cold Medicine

My name is Barbara Grubbs. I'm a nurse practitioner and I want to help you reach your optimal health. Get my free e-report now! https://barbaragrubbs.mykajabi.com/p/6SCARYSIGNS I also have a quick, free, fun video that I put together that you are welcome to check out here. https://barbaragrubbs...

  • Likes: 75
  • View count: 7254
  • Dislikes: 4
  • Comments:
Tags: cold and flu,Nasal Congestion (Symptom),Nasal Spray (Medical Treatment),Nasal Irrigation (Medical...

Dr. Oz Shares How Peppers Help Relieve Sinus Congestion

Antihistamine Cold Medicine

Dr. Sampson Davis and Dr. Oz discuss how to add pepper to your diet for sinus congestion relief.

  • Likes: 880
  • View count: 140506
  • Dislikes: 42
  • Comments:
Tags: Mehmet Öz (Organization Leader),The Dr. Oz Show (TV Program),Dr. Sampson Davis,Pepper,Cayenne Pep...